# SDR AALA201612099011

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 30,761 hours, 4,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A 23 CHECK,  THE EMERGENCY POWER SUPPLY UNIT BATTERY AT THE R4 DOOR (18WL) FAILED TO TEST. REPLACED THE BATTERY IAW AMM 33-51-38.
